# SDR AALA201509239035

- Difficulty date: September 20, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 68,176 hours, 24,063 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Solenoid Valve
- Condition: Faulty
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 803 CANNOT SHUTDOWN LT ENG WITH FUEL CUT OFF SWITCH.  R & R FUEL FLOW GOVERNOR SOLENOID VLV IAW AMM 73-21-15.  OPERATIONAL & LEAK CHECKED OK.
